# SDR ASOA2016050714832

- Difficulty date: May 7, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Deteriorated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION FWD BUSHING BORE, AFT SPAR, HOLE DIAMETER IS OUT OF LIMITS.  REMOVED AND REAMED THE TRUNNION, MLG TRUNNION FWD BUSHING BORE, AFT SPAR, TO 1ST OVERSIZE IAW ECTC REO 601R-57-21-003.  INSTALLED 1ST OVERSIZE BUSHING IN THE RT MLG TRUNNION FWD BUSHING BORE, AFT SPAR, IAW ECTC REO 601R-57-21-003 AND REO 601R-57-21-003, REV B.
